Hi sweetie, (((((((Barb)))))), Loosing a friend and loved one is very difficult. Especially when it's unexpected. There is no reason to apologize for venting. If you just stay in the back ground and keep it all inside you will never be able to cope with this.
When you realize also that you and she have very simalair problems it's even more frightening. It could of been you. Facing our own mortality is a very frightening thing. Even though I say I'm ready to go I still knw in the end it will be a battle.
I'm sorry in some ways to know you are getting worse but glad in other ways. At least your doctors will move forward with some help for you. All though we have talked on the phone and I know what all that means with the odds involved. I know Tash had as much to live for as you have but it wasn't to be. I'm sure she is looking at you saying you gotta go on on Barb! You gotta win this one for both of us.
As for your breathing ,sweats , shortness of breath, chest pain. I't could easily be a problem arising but it could be nothing as well. I have the same thing. Every time I cough or make my bed or do any with the least bit of effort I have sweat pouring off my face with chest pains and SOB. I do have some build up of fluid around my heart and some harding of my right side heart due to my breathing problems. But at this point they don't seem to be to worried about it.
I hope they run these tests and set your mind at ease. I'm sure after Tash that you would be even more worried. It's just so not fair to have to always fight every day to just get by.
Let us know how the test go.
you are in my thoughts and prayers
Lupus like symptoms, with pbc symptoms, stage 4 COPD w/CHF, Cancer survivor. Osteoporosis,osteoarthritis
Prednisone,Plaquanil800mg,vicodin 4x5mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax 1.0 x3,Singular,nitro spray, aciphex, percocet 10mg.x4.
I will never leave you nor forsake you!